# SDR RRXA10895

- Difficulty date: March 25, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 2772660
- Condition: Worn
- Location: Fs590-980 Lbl48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THE SEAT TRACK WORN BEYOND LIMITS AT STA 590 TO 980 LBL 48, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  RECEIVED PART AND INSTALLED IAW DC-8 SRM 53-2-3, FIG 8A AND 53-7-1, FIG 4.
